# SDR SWAA2023122927523

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR 10R AT PASSENGER CABIN 2023-748392<[01] REPLACED TIE CLIP LOCATED STA277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 SHEET: 18 REV: - . SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED TIE CLIP LOCATED STA277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 SHEET: 18 REV: - . SEE INDIVIDUAL SIGN-OFF BELOW
